Necessary optimality conditions for controlled stationary transport processes
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1974), pp. 46-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_10_a5,
author = {S. F. Morozov and V. I. Sumin},
title = {Necessary optimality conditions for controlled stationary transport processes},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {46--56},
year = {1974},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_10_a5/}
}
S. F. Morozov; V. I. Sumin. Necessary optimality conditions for controlled stationary transport processes. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1974), pp. 46-56. http://geodesic.mathdoc.fr/item/IVM_1974_10_a5/